AMS eContent Search Results
Matches for: msc=(32U15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nguyen Quang Dieu and Sanphet Ounheuan. A comparison principle for bounded plurisubharmonic functions on complex varieties in $\mathbb C^n$. Proc. Amer. Math. Soc. 146 (2018) 309-323.
Abstract, references, and article information   
View Article: PDF

[2] S. Ivashkovich. On convex to pseudoconvex mappings. Proc. Amer. Math. Soc. 138 (2010) 899-906. MR 2566556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. Local radial Phragmén-Lindelöf estimates for plurisubharmonic functions on analytic varieties. Proc. Amer. Math. Soc. 131 (2003) 2423-2433. MR 1974640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zbigniew Blocki. Equlibrium measure of a product subset of ${\mathbb{C}}^{n}$. Proc. Amer. Math. Soc. 128 (2000) 3595-3599. MR 1707508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society